advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From the United Kingdom:

My 15 year old daughter is taking pre-mixed insulin, and about an hour and a half after having a good breakfast, she nearly always goes low. I keep hearing about the side effects of human insulin and wonder if I should ask to change her to animal insulin instead.

Answer:

It may not be anything to do with the type of insulin, rather than the mix. She may be getting too much fast acting insulin. It is worth talking to her diabetes team about this problem.

JS

DTQ-20030404064857
Original posting 6 May 2003
Posted to Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.